# SDR SWAA2020080402135

- Difficulty date: July 20, 2020
- Submitted: August 4, 2020
- Operation: Air carrier
- Aircraft: N8645A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36907
- Aircraft time: 20,917 hours, 9,167 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146A750252
- Condition: Corroded
- Location: Bs 727f-767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT; RIGHT HAND Z-ANGLE UPPER SURFACE HAS CORROSION; STA: 727F TO 767; RBL: 22; WL: 154. / REMOVED CORROSION VERIFIED WITH 10X MAGNIFIED GLASS NO DEFECT NOTED IAW SRM 53-00-53-1A-2; VERIFIED MATERIAL LOST OGR .040' REMOVED .010' REMAIN .030' FOUND OUT OF LIMIT IAW SRM 53-00-53-1A-2 AND SRM 53-60-53-01-2 AAR TOOL #36644 DUE 08SEP20; REMOVED DAMAGE Z ANGLE; VERIFIED MATERIAL BAC 14986-317-7075-162 IAW SRM 53-00-53-2R-5 ATAG A57831 FABRICATED REPAIR PARTS IAW SRM 53-00-53-2R-5; TREATED AND PRIME IAW SRM 53-00-53-2R-5 INSTALLED NUT PLATE IAW SRM 53-00-53-2R-5; CIC REPAIR PARTS IAW SRM 53-00-53-2R-5 INSTALL AFT CARGO; R/H Z ANGLE STA 727E+10' TO 767 RBL 22; WL 154 WORK ACCOMPLISHED IAW SRM 53-00-53-2R-5 P/N 146A7502-52
